# SDR DJFA2011029

- Difficulty date: June 12, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N701LX
- Make and model: Cessna 750
- Aircraft serial: 7500114
- System (JASC): 2330 · Entertainment System
- Part: Entertain Sys
- Part number: 105112
- Part serial: 0019251
- Condition: Failed
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, CREW REPORTED BURNING ODOR IN THE AFT CLOSET/ LAVATORY AREA.  NO SMOKE WAS NOTED.  MX ISOLATED THE ODOR TO THE CABIN ENTERTAINMENT SYS CONTROL MODULE.  THE UNIT WAS REPLACED.
